# SDR SWAA011468

- Difficulty date: May 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 43,244 hours, 41,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED EMERGENCY EVAC SLIDE PER MM.
